MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ES2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of vent inop alarm associated with the therapy cpu remaining in boot monitor mode is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
 
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator was unable to accept software updates.No patient harm or injury was reported.During in-process evaluation at a third-party service center, the device software was successfully upgraded to version 1.06.15.00.Device log files were downloaded and fully reviewed.Analysis identified a ¿vent inop¿ alarm associated with the therapy cpu remaining in boot monitor mode.To correct this condition, replacement of the system printed circuit assembly (pca) is required.Additionally, the in-line filter was found to be contaminated.As part of the four-year preventive maintenance, the muffler assembly, air inlet foam filter, particulate filter, and maintenance label require replacement.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation, a follow up/supplemental report will be completed.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24998252
Report Number2518422-2026-011234
Device Sequence Number13214893
Product Code CBK
UDI-Device Identifier00606959054080
UDI-Public(01)00606959054080
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberES2110X15B
Device Catalogue NumberES2110X15B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown